|
Issue |
Title |
|
Vol. 38, No 4 (2023) |
CHARACTERIZATION OF BI-NULL SLANT(BNS) HELICES OF (k,m )-TYPE IN R^3_1 AND R^5_ 2 |
Abstract
PDF
|
Shujaul Hasan Khan, Mohammed Jamali, Mohammad Aslam |
|
Vol. 35, No 4 (2020) |
CHARACTERIZATION OF ORDERED SEMIGROUPS BASED 0N (|;qk)-QUASI-COINCIDENT WITH RELATION |
Abstract
PDF
|
Faiz Muhammad Khan, Nie Yufeng, Madad Khan, Weiwei Zhang |
|
Vol. 35, No 4 (2020) |
CHARACTERIZATION OF SOME BIDERIVATIONS ON TRIANGULAR BANACH ALGEBRAS |
Abstract
PDF
|
Sedigheh Barootkoob |
|
Vol. 38, No 3 (2023) |
CHARACTERIZATION OF $\phi$-SYMMETRIC LORENTZIAN PARA-KENMOTSU MANIFOLDS |
Abstract
PDF
|
Rajendra Prasad, Abhinav Verma, Vindhyachal Singh Yadav |
|
Vol. 37, No 1 (2022) |
CHARACTERIZATIONS OF NORMAL AND BINORMAL SURFACES IN G3 |
Abstract
PDF
|
Dae Won Yoon, zuhal kucukarslan yuzbasi |
|
Vol. 37, No 4 (2022) |
CHARACTERIZATIONS OF SOME SPECIAL QUATERNIONIC CURVES |
Abstract
PDF
|
Ahmet Yucesan, Ercan Tulum |
|
Vol. 39, No 4 (2024) |
CHEBYSHEV’S TYPE INEQUALITY FOR H-CONVEX FUNCTIONS AND RELATED MEAN VALUE THEOREMS FOR ASSOCIATED FUNCTIONALS |
Abstract
PDF
|
Atiq Ur Rehman, Sidra Bibi, Ghulam Farid |
|
Vol. 39, No 2 (2024) |
CHEMICALLY REACTIVE MHD FLOW THROUGH A SLENDERING STRETCHING SHEET SUBJECTED TO NON-LINEAR RADIATION FLOW OVER A LINEAR AND NON-LINEAR STRETCHING SHEET |
Abstract
PDF
|
Mariam Sheikh, Jafar Hasnain, Nomana Abid, Zaheer Abbas |
|
Vol. 35, No 2 (2020) |
Classification of Conformal Surfaces of Revolution in Hyperbolic 3-Space |
Abstract
PDF
|
Nural Yüksel, Murat Kemal Karacan |
|
Vol. 39, No 3 (2024) |
CLASSIFICATIONS OF UNITARY KRASNER HYPERRINGS OF SMALL ORDER |
Abstract
PDF
|
Saeed Mirvakili, Kazem Hamidizadeh, Rauofeh Manaviyat |
|
Vol 30, No 5 (2015) |
CLUSTERING METHODS FOR CLASSIFICATION OF ELECTRONIC DEVICES BY PRODUCTION BATCHES AND QUALITY CLASSES |
Abstract
PDF
|
Lev Aleksandrovich Kazakovtsev, Aljona Aleksandrovna Stupina, Victor Ivanovich Orlov, Margarita Vladimirovna Karaseva, Igor Sergeevich Masich |
|
Vol 29, No 2 (2014) |
Coefficient estimate of BI-Bazilevic Functions of Sakaguchi type based on Srivastava-Attiya Operator |
Abstract
PDF
|
Gangadharan Murugusundaramoorthy, c selvaraj, o.s babu |
|
Vol 30, No 5 (2015) |
COINCIDENCE POINT RESULTS FOR WEAK ψ-ϕ CONTRACTION ON PARTIALLY ORDERED METRIC SPACES WITH APPLICATION |
Abstract
PDF
|
Bhavana Deshpande, Amrish Handa |
|
Vol. 40, No 2 (2025) |
COMMON FIXED POINT FOR w−COMPATIBLE MAPS IN A BIPOLAR METRIC SPACE |
Abstract
PDF
|
Penumarthy Parvateesam Murthy, Chandra Prakash Dhuri, Uma Devi Patel |
|
Vol. 38, No 1 (2023) |
COMMON FIXED POINT RESULTS USING $(E.A)$ AND $CLR$-PROPERTIES IN $S$-METRIC SPACES |
Abstract
PDF
|
Gurucharan Singh Saluja |
|
Vol 30, No 5 (2015) |
COMMON FIXED POINT THEOREMS FOR MULTI-VALUED CONTRACTIONS SATISFYING GENERALIZED CONDITION(B) ON PARTIAL METRIC SPACES |
Abstract
PDF
|
Said Beloul |
|
Vol. 37, No 5 (2022) |
COMMON FIXED POINT THEOREMS FOR HYBRID PAIRS OF MAPPINGS USING IMPLICIT RELATIONS IN FUZZY METRIC SPACE |
Abstract
PDF
|
Ved Prakash Bhardwaj, Sourabh Tiwari |
|
Vol 29, No 1 (2014) |
Common fixed point theorems in Fuzzy Metric Spaces employing CLRS and JCLRST property |
Abstract
PDF
|
SAURABH MANRO, Calogero Vetro |
|
Vol. 37, No 5 (2022) |
COMMON FIXED POINT THEOREMS INVOLVING C-CLASS FUNCTIONS IN G-METRIC SPACES |
Abstract
PDF
|
Taieb Hamaizia, Arslan Hojat Ansari |
|
Vol 30, No 4 (2015) |
COMMON FIXED POINT THEOREMS USING $(\psi_{1},\psi_{2}, \phi)$-WEAK CONTRACTION IN PARTIAL ORDERED METRIC SPACES |
Abstract
PDF
|
Penumarthy Parvateesam Murthy, Uma Devi Patel |
|
Vol. 32, No 3 (2017) |
COMMON FIXED POINTS OF A PAIR OF SELFMAPS SATISFYING CERTAIN WEAKLY CONTRACTIVE INEQUALITY INVOLVING RATIONAL TYPE EXPRESSIONS VIA TWO AUXILIARY FUNCTIONS IN PARTIALLY ORDERED METRIC SPACES |
Abstract
PDF
|
Gutti Venkata Ravindranadh Babu, Kandala Kanaka Mahalakshmi Sarma, Padala Hari Kirshna, Vallabhapurapu Asunee Kumari, Gedala Satyanarayana, Pathina Sudheer Kumar |
|
Vol 30, No 5 (2015) |
COMMON HERMITIAN LEAST-RANK SOLUTION OF MATRIX EQUATIONS $A_{1}X_{1}A_{1}^*=B_{1}$ AND $A_{2}X_{2}A_{2}^*=B_{2}$ SUBJECT TO INEQUALITY RESTRICTIONS |
Abstract
PDF
|
Sihem Guerarra, Said Guedjiba |
|
Vol 29, No 4 (2014) |
COMMON LEAST-RANK SOLUTION OF MATRIX EQUATIONS A₁X₁B₁=C₁ AND A₂X₂B₂=C_{2 }WITH APPLICATIONS |
Abstract
PDF
|
Sihem Guerarra, Said Guedjiba |
|
Vol. 35, No 4 (2020) |
COMPARATIVE STUDY OF MUTATION OPERATORS IN THE GENETIC ALGORITHMS FOR THE K-MEANS PROBLEM |
Abstract
PDF
|
Rui Li, Lev A. Kazakovtsev |
|
Vol 31, No 2 (2016) |
COMPARISON OF SPHERICAL CUBE MAP PROJECTIONS USED IN PLANET-SIZED TERRAIN RENDERING |
Abstract
PDF
|
Aleksandar M. Dimitrijević, Martin Lambers, Dejan Rančić |
|
126 - 150 of 776 Items |
<< < 1 2 3 4 5 6 7 8 9 10 > >> |